MathSciNet Relay Station
MathSciNet bibliographic data
MR2372149 32B20 (14P20 15A18)
Kurdyka, Krzysztof; Paunescu, Laurentiu Hyperbolic polynomials and multiparameter real-analytic perturbation theory. Duke Math. J. 141 (2008), no. 1, 123–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement